International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part B

Extension of asymptotic approximations of continuous wavelet transform


Author(s): Dr. Prabhat Yadav

Abstract: In this paper we just extend the previous result of asymptotic expansion of wavelet transform by using Ashish Pathak, Prabhat Yadav and M.M. Dixit technique. Here we find (W- f) (t,s) separately by recall earlier result and accumulate (W- f) (t,s) and(W- f) (t,s), in order to find asymptotic approximation of continuous wavelet transform (Wf) (t,s) for large value of dilation parameter.

Pages: 107-110 | Views: 477 | Downloads: 20

Download Full Article: Click Here
How to cite this article:
Dr. Prabhat Yadav. Extension of asymptotic approximations of continuous wavelet transform. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 107-110.
Call for book chapter
International Journal of Statistics and Applied Mathematics